RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1989, Volume 180, Number 7, Pages 913–923 (Mi msb1641)  

This article is cited in 4 scientific papers (total in 4 papers)

On the invertibility of almost periodic operators

V. G. Kurbatov


Abstract: A number of results of the following type are established:
{\it If $T$ is an operator with almost periodic coefficients such that
$$ \inf\{\|Tx\|:\|x\|=1\}>0, $$
then $T$ is invertible}.
Bibliography: 26 titles.

Full text: PDF file (638 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1990, 67:2, 367–377

Bibliographic databases:

UDC: 517.91
MSC: Primary 47A05; Secondary 47B38
Received: 07.03.1988

Citation: V. G. Kurbatov, “On the invertibility of almost periodic operators”, Mat. Sb., 180:7 (1989), 913–923; Math. USSR-Sb., 67:2 (1990), 367–377

Citation in format AMSBIB
\Bibitem{Kur89}
\by V.~G.~Kurbatov
\paper On the invertibility of almost periodic operators
\jour Mat. Sb.
\yr 1989
\vol 180
\issue 7
\pages 913--923
\mathnet{http://mi.mathnet.ru/msb1641}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1014620}
\zmath{https://zbmath.org/?q=an:0733.47004}
\transl
\jour Math. USSR-Sb.
\yr 1990
\vol 67
\issue 2
\pages 367--377
\crossref{https://doi.org/10.1070/SM1990v067n02ABEH001367}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EN23400003}


Linking options:
  • http://mi.mathnet.ru/eng/msb1641
  • http://mi.mathnet.ru/eng/msb/v180/i7/p913

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bong C., “On Some Conditions of Reversibility of C-Continuity Differential-Functional Operators”, Dokl. Akad. Nauk, 329:3 (1993), 278–280  mathnet  mathscinet  zmath  isi
    2. Simon N. Chandler-Wilde, Marko Lindner, “Sufficiency of Favard's condition for a class of band-dominated operators on the axis”, Journal of Functional Analysis, 254:4 (2008), 1146  crossref  mathscinet  zmath
    3. Theory Probab. Appl., 56:1 (2012), 1–20  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Chandler-Wilde S.N., Lindner M., “Limit Operators, Collective Compactness, and the Spectral Theory of Infinite Matrices”, Mem. Am. Math. Soc., 210:989 (2011), 1+  crossref  mathscinet  isi  elib
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:236
    Full text:81
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020